Existence and uniqueness of solutions of a class of two-point singular nonlinear boundary value problems

M. A. El-Gebeily, A. Boumenir, Mohamed Elgindi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

El-Gebeily, M.A., A. Boumenir and M.B.M. Elgindi, Existence and uniqueness of solutions of a class of two-point singular nonlinear boundary value problems, Journal of Computational and Applied Mathematics 46 (1993) 345-355. This paper is concerned with the existence and uniqueness of solution of a class of two-point singular nonlinear boundary value problems. It is shown that the problem has a unique solution only for certain boundary conditions under the assumption that the range of ∂f/∂y has empty intersection with the closure of the spectrum of the singular differential operator, where f denotes the nonlinearity.

Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume46
Issue number3
DOIs
Publication statusPublished - 22 Jun 1993
Externally publishedYes

    Fingerprint

Keywords

  • contraction mapping theorem
  • existence
  • limit circle case
  • limit point case
  • montone operators
  • Singular two-point boundary value problems
  • uniqueness

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this